MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC EXTENSION SET WITH EASY-LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

VANTIVE US HEALTHCARE LLC EXTENSION SET WITH EASY-LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4480C
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).H11: the device was received for evaluation.A visual inspection was performed with the naked eye, which observed two cuts in the tubing.A sticky residue was noted on the tubing; possibly from an adhesive located at the cuts in the tubing.Functional tests were performed which included leak and clear passage tests and leaks were revealed from the two cuts in the tubing.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) holes/slits were found in the line of a 12 foot patient line extension set which caused a leak described as; ¿there was a pool of fluid on the floor¿.This occurred during use of the device for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event, however, the patient received prophylactic antibiotics.No additional information is available.

Brand Name
EXTENSION SET WITH EASY-LOCK CONNECTOR
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key23074736
Report Number2314912-2025-00960
Device Sequence Number13196187
Product Code KDJ
UDI-Device Identifier00085412087382
UDI-Public(01)00085412087382(10)H25B26051(17)270226
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K925403
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C4480C
Device Lot NumberH25B26051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIANEAL, PD4 2.5%.; EXTRANEAL, 7.5% 2.5L.; TRANSFER SET.
Patient Age70 YR
Patient SexFemale